GOD BLESS YOU PRESIDENT CORY!

GOD BLESS YOU PRESIDENT CORY!

Wednesday, July 1, 2009

US FDA Warns: Too Much Acetaminophen or Paracetamol Can Damage the Liver and May Even Cause Death

1 July 2009

The US Food and Drug Administration (FDA) reiterates its warning that taking too much acetaminophen or paracetamol can cause liver injury, even death.  With the untimely death of pop icon Michael Jackson from possible painkiller overdose, warnings like this should receive serious attention.

In the US, the biggest-selling acetaminophen brand is Tylenol.  Here in the Philippines, the best-known brands of paracetamol are Biogesic, Calpol, Tempra and even Tylenol.

The FDA strongly advises people not to take more than one medicine containing acetaminophen at the same time.
 
Here is a three-page reminder from the FDA about the need to be extra careful when taking acetaminophen or paracetamol (please click on the images to enlarge them):






I hope we all take this warning very seriously.

2 comments:

  1. My Blog
    http://www.wretch.cc/blog/markacey
    Thanks for your share
    Nice to meet you

    Hsinchu, Taiwan

    ReplyDelete
  2. Hi,Kacey!

    Thank you for dropping by. Congratulations! I was blown away by the awesome pictures in your fascinating blog.

    ReplyDelete

If you encounter any problem posting your comment, such as the error message "Your request could not be processed. Please try again," the problem might be resolved simply by trying to resubmit the comment. Otherwise, please email me at rollyocampo@yahoo.com. Thanks a lot for visiting my blog. Have a nice day and God bless!

 
Free Hit Counter
Free Hit Counter